# SDR SWAA2024061074942

- Difficulty date: April 15, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM IS CORRODED AT 947.15 NEXT TO RIGHT AFT LAVATORY; OUTBOARD MOUNT.<[01] AFTER FURTHER INSPECTION NO CORROSION WAS FOUND AT CABIN FLOOR BEAM STA 947.5 AT RIGHT AFT LAVATORY O/B MOUNT. CORROSION WAS ONLY FOUND ON ADJACENT ATTACHED INTERCOASTAL AT RBL 51 STA 947-967. REPLACEMENT OF INTERCOASTAL WILL BE ACCOMPLISHED ON CUSTOMER TASK CARD TTG8Q00SRRMT ON STEP 5. REFERENCE USED: SRM 51-10-02-0G-0;[02] AFTER FURTHER INSPECTION NO CORROSION WAS FOUND AT CABIN FLOOR BEAM STA 947.5 AT RIGHT AFT LAVATORY O/B MOUNT. CORROSION WAS ONLY FOUND ON ADJACENT ATTACHED INTERCOASTAL AT RBL 51 STA 947-967; REFERENCE: SRM 51-10-01-0G;[03] CORRECTION TO STEP 2 REFERENCE: AFTER FURTHER INSPECTION NO CORROSION WAS FOUND AT CABIN FLOOR BEAM STA 947.5 AT RIGHT AFT LAVATORY O/B MOUNT. CORROSION WAS ONLY FOUND ON ADJACENT ATTACHED INTERCOASTAL AT RBL 51 STA 947-967; REFERENCE: SRM 51-10-02-0G;[04] VERIFIED STEP 3;[05] REMOVED CORRODED INTERCOASTAL AND REPLACED WITH NEW INTERCOASTAL PN147A5660-22 AT CABIN FLOOR BEAM 947.5- 967 RBL 51; PER SRM 51-40-02-0G-0; AND DWG# 147A5760;[06] VERIFIED STEP 5
